# SDR COMA0470042

- Difficulty date: May 14, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 1,918 hours, 1,485 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Acm Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 9484 DURING CVG APPROACH ON FERRY FLIGHT, CREW REPORTED SIGNS OF SMOKE IN CABIN.  PERFORMED A VISUAL INSPECTION OF CABIN AND COCKPIT LIGHTING.  PERFORMED GROUND RUNS AND TAXI, PRESSURIZED AIRCRAFT.  NO DEFECTS OR SIGNS OF SMOKE.
